See Alike in...

Alike App

Browser

mar56

799d

hey so aripiprazole 5 mgs are making twitch in my hands and legs makes my ankles numb.. anyone else have this how can I st opp it

    • mar56

      796d

      I've felt this way past 2 months just didn't get serious until recently

    • Christina11

      796d

      I've been taking this medicine since 2020. At first I had the same thing you are describing. kind of feeling of restlessness in the legs. Went to my shrink and he told me that it is a side affect of the drug called Akathisia and gave me another medicine to reduce this. Something called propranolol. Maybe this would help you. How long have you felt this way?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion